# SDR DALA2024020901777

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 72,669 hours, 24,310 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Spring
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 GIRT BAR LEAF SPRING DOES NOT RETAIN THE SLIDER RIDES OVER THE FWD/AFT SPRINGS ON 4L DOOR PASSENGER COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00013: GIRT BAR AT 4L DOOR SLIDE WAS REPLACED PER B757-300 AMM 25-66-10. LEAF SPRING TEST WAS PEFORMED PER AMDS 2561-01257-01E (TEST OK) AND GIRT BAR ADJUSTMENT ACCOMPLISHED UNDER AMDS. (0193259)
